# SDR JJBA20130209006

- Difficulty date: February 9, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 28,767 hours, 40,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CREW REPORTED THAT THE CEILING EMERGENCY LIGHTS WERE NOT ILLUMINATING DURING TESTING.  GROUND MX CREW R & R THE EMERGENCY LIGHT BATTERY IN POSITION P4.  ALL OPS CHECKS PRODUCED SATISFACTORY RESULTS.
